# SDR ABXA9701411

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9911544507
- Condition: Corroded
- Location: Bs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE UPPER CARGO COMPARTMENT FLOORBEAM AT FS 579 AND LBL 44 TO 50 CORRODED BEYOND LIMITS.  REPAIRED FLOORBEAM IAW ABX REA D953-20570-MR.
